# SDR MASA200601341

- Difficulty date: May 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,989 hours, 16,337 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 86D10018ABC
- Part serial: 460
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,446 hours, 10,371 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7229 CAE - FLAPS FAIL CAUTION.  MX C/W PART B AND REMOVED AND REPLACED FECU.  SYSTEM OP'S CHECK GOOD.
